# SDR IPXA2024120405940

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,094 hours, 15,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD BUZZING NOISE FROM LEFT A/C PACK WHEN USING ENGINE BLEED AIR SOUND NOT PRESENT WHEN USING APU BLEED AIR. SOUND SEEMS TO COME FROM RIGHT SIDE GLARE SHIELD IN FRONT OF F/O. FOUND A LOW BUZZING NOISE WHEN RUNNING APU WITH RIGHT AND LEFT PACKS ON. FOUND NOISE TO BE COMING FROM NEAR F/O WINDOW SUNVISOR TRACK . FOUND LOOSE SCREW ON SUNVISOR TRACK. TIGHTENED SCREW PER AMM 20-11-00. NOISE APPEARS TO BE GONE.
